| Model Number |
IMPL SYS MPFL,ACL T-ROPE BIO-COMP |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that the tightrope locking mechanism from an ar-1360cst-cp mpfl, acl tightrope biocomposite swivelock implant system was off-center.The case was completed using another ar-1360cst-cp mpfl, acl tightrope biocomposite swivelock implant system.This was discovered during an mpfl reconstruction procedure on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be attribute to internal manufacturing process issue.